# SDR UPS97221807

- Difficulty date: January 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935UP
- Make and model: Boeing 727-1A7C
- Aircraft serial: 20143
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window Glue
- Condition: Fumes
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

INSPECTION TYPE-N/A, NOXIOUS FUMES FROM GLUE USED TO FIX CAPTS WINDOW FORCED CREW TO USE O2 MASKS DURING FLIGHT.  REGLUED TRIM.
